# SDR ASAA2019072630202

- Difficulty date: July 26, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 17,217 hours, 5,544 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP ILLUMINATED ON RECALL. EXTINGUISHED WHEN MASTER CAUTION WAS RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF AMM 21-61-00, NO FAULT FOUND, GROUND VERIFICATION GOOD.
